World Library  
  


  
Add to Book Shelf
Flag as Inappropriate
Email this Book

Annals of Fuzzy Mathematics and Informatics, Vol. 14, No. 1, July 2017

By Smarandache, Florentin

Click here to view

Book Id: WPLBN0100303295
Format Type: PDF (eBook)
File Size: 1.92 MB.
Reproduction Date: 7/1/2017

Title: Annals of Fuzzy Mathematics and Informatics, Vol. 14, No. 1, July 2017  
Author: Smarandache, Florentin
Volume:
Language: English
Subject: Non Fiction, General Works (Periodicals, Series, idexes, Almanacs, etc.)
Collections: Mathematics, Authors Community
Historic
Publication Date:
2017
Publisher: Kyung Moon Sa Co.
Member Page: Infinite Science

Citation

APA MLA Chicago

Smarandacheitor, F. (Ed.). (2017). Annals of Fuzzy Mathematics and Informatics, Vol. 14, No. 1, July 2017. Retrieved from http://gutenberg.us/


Description
The authors and co-authors, listed in the order of their published neutrosophic papers: Muhammad Akram, Muzzamal Sitara, A. A. A. Agboola, B. Davvaz, F. Smarandache, Ali Hassan, Muhammad Aslam Malik, Said Broumi, Assia Bakali, Mohamed Talea, K. Hur, P. K. Lim, J. G. Lee, J. Kim, Young Bae Jun, Maryam Nasir, and A. Borumand Saeid. The papers included in this volume are especially referring to neutrosophic (single-valued and interval-valued) graphs and bipolar graphs, and their applications in multi-criteria decision making (MCDM), and to neutrosophic algebraic structures, such as: category of neutrosophic crisp sets, neutrosophic quadruple algebraic hyperstructures, and neutrosophic subalgebras of BCK/BCI-algebras.

 
 



Copyright © World Library Foundation. All rights reserved. eBooks from Project Gutenberg are sponsored by the World Library Foundation,
a 501c(4) Member's Support Non-Profit Organization, and is NOT affiliated with any governmental agency or department.